A linear bound on the t-normality of codimension two subvarieties of ...n.
Journal für die reine und angewandte Mathematik, Tome 409 (1990), pp. 35-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1990__409_153247,
author = {A. Alzati and G. Ottaviani},
title = {A linear bound on the t-normality of codimension two subvarieties of ...n.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {35--40},
year = {1990},
volume = {409},
zbl = {0699.14024},
url = {http://geodesic.mathdoc.fr/item/JRAM_1990__409_153247/}
}
TY - JOUR AU - A. Alzati AU - G. Ottaviani TI - A linear bound on the t-normality of codimension two subvarieties of ...n. JO - Journal für die reine und angewandte Mathematik PY - 1990 SP - 35 EP - 40 VL - 409 UR - http://geodesic.mathdoc.fr/item/JRAM_1990__409_153247/ ID - JRAM_1990__409_153247 ER -
A. Alzati; G. Ottaviani. A linear bound on the t-normality of codimension two subvarieties of ...n.. Journal für die reine und angewandte Mathematik, Tome 409 (1990), pp. 35-40. http://geodesic.mathdoc.fr/item/JRAM_1990__409_153247/